Advanced search
Start date

On simple 15-dimensional Lie algebras in characteristic 2

Full text
Grishkov, Alexander ; Guzzo, Henrique ; Rasskazova, Marina ; Zusmanovich, Pasha
Total Authors: 4
Document type: Journal article
Source: Journal of Algebra; v. 593, p. 24-pg., 2022-03-01.

Motivated by the recent progress towards classification of simple finite-dimensional Lie algebras over an algebraically closed field of characteristic 2, we investigate such 15 dimensional Skryabin algebras. (c) 2021 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 18/11292-6 - Moufang Loops and related algebras
Grantee:Henrique Guzzo Junior
Support Opportunities: Research Grants - Visiting Researcher Grant - International
FAPESP's process: 18/23690-6 - Structures, representations, and applications of algebraic systems
Grantee:Ivan Chestakov
Support Opportunities: Research Projects - Thematic Grants